Browse Title Index


 
Issue Title
 
Volume 22, Issue 2 (2015) Well-Quasi-Order for Permutation Graphs Omitting a Path and a Clique Abstract   PDF
Aistis Atminas, Robert Brignall, Nicholas Korpelainen, Vadim Lozin, Vincent Vatter
 
Volume 11, Issue 1 (2004) When Can You Tile a Box With Translates of Two Given Rectangular Bricks? Abstract   PDF
Richard J. Bower, T. S. Michael
 
Volume 22, Issue 2 (2015) When Does the Set of $(a, b, c)$-Core Partitions Have a Unique Maximal Element? Abstract   PDF
Amol Aggarwal
 
Volume 7 (2000) When Structures Are Almost Surely Connected Abstract   PDF
Jason P. Bell
 
Volume 1 (1994) When are subset sums equidistributed modulo m? Abstract   PDF   COMMENT
Stan Wagon, Herbert S. Wilf
 
Volume 4, Issue 2 (1997) (The Wilf Festschrift volume) When can the sum of $(1/p)$th of the binomial coefficients have closed form? Abstract   PDF
Marko Petkovšek, Herbert S. Wilf
 
Volume 7 (2000) Where the Typical Set Partitions Meet and Join Abstract   PDF
Boris Pittel
 
Volume 16, Issue 1 (2009) Which Cayley Graphs are Integral? Abstract   PDF
A. Abdollahi, E. Vatandoost
 
Volume 14 (2007) Which Chessboards have a Closed Knight's Tour within the Cube? Abstract   PDF
Joe DeMaio
 
Volume 18, Issue 1 (2011) Which Chessboards have a Closed Knight's Tour within the Rectangular Prism? Abstract   PDF
Joe DeMaio, Bindia Mathew
 
Volume 20, Issue 2 (2013) Which Exterior Powers are Balanced? Abstract   PDF
Devlin Mallory, Abigail Raz, Christino Tamon, Thomas Zaslavsky
 
Volume 23, Issue 3 (2016) Which Haar graphs are Cayley graphs? Abstract   PDF
István Estélyi, Tomaž Pisanski
 
Volume 22, Issue 1 (2015) Wieland Drift for Triangular Fully Packed Loop Configurations Abstract   PDF
Sabine Beil, Ilse Fischer, Philippe Nadeau
 
Volume 12 (2005) Wilf Classes of Pairs of Permutations of Length 4 Abstract   PDF
Ian Le
 
Volume 22, Issue 4 (2015) Wilf-Classification of Mesh Patterns of Short Length Abstract   PDF
Ísak Hilmarsson, Ingibjörg Jónsdóttir, Steinunn Sigurðardóttir, Lína Viðarsdóttir, Henning Ulfarsson
 
Volume 16, Issue 1 (2009) Wilf-Equivalence on $k$-ary Words, Compositions, and Parking Functions Abstract   PDF
Vít Jelínek, Toufik Mansour
 
Volume 17 (2010) Winning Positions in Simplicial Nim Abstract   PDF
David Horrocks
 
Volume 18, Issue 1 (2011) Winning Strong Games through Fast Strategies for Weak Games Abstract   PDF
Asaf Ferber, Dan Hefetz
 
Volume 11, Issue 2 (2004-6) (The Stanley Festschrift volume) Words Avoiding a Reflexive Acyclic Relation Abstract   PDF
John Dollhopf, Ian Goulden, Curtis Greene
 
Volume 9, Issue 2 (2002-3) (Permutation Patterns) Words Restricted by Patterns with at Most 2 Distinct Letters Abstract   PDF
Alexander Burstein, Toufik Mansour
 
Volume 17 (2010) Words with Intervening Neighbours in Infinite Coxeter Groups are Reduced Abstract   PDF
Henrik Eriksson, Kimmo Eriksson
 
Volume 15 (2008) Words with Simple Burrows-Wheeler Transforms Abstract   PDF
Jamie Simpson, Simon J. Puglisi
 
Volume 22, Issue 4 (2015) Words with many Palindrome Pair Factors Abstract   PDF
Adam Borchert, Narad Rampersad
 
Volume 22, Issue 2 (2015) Wreath Product Action on Generalized Boolean Algebras Abstract   PDF
Ashish Mishra, Murali K. Srinivasan
 
Volume 14 (2007) Wreath Products of Permutation Classes Abstract   PDF
Robert Brignall
 
3101 - 3125 of 3153 Items << < > >> 


ISSN: 1077-8926